Unfoldings of meromorphic connections and a construction of Frobenius manifolds

Hertling, Claus ; Manin, Yuri

DOI: https://doi.org/10.1007/978-3-322-80236-1_5
URL: https://link.springer.com/chapter/10.1007/978-3-32...
Document Type: Book chapter
Year of publication: 2004
Book title: Frobenius manifolds : quantum cohomology and singularities ; a publication of the Max-Planck-Institute for Mathematics, Bonn : workshop on Frobenius Structures, held at MPIM Bonn, July 8-19, 2002
The title of a journal, publication series: Aspects of Mathematics = Aspekte der Mathematik. E
Volume: 36
Page range: 113-144
Publisher: Hertling, Claus ; Marcolli, Matilde
Place of publication: Wiesbaden
Publishing house: Vieweg + Teubner
ISBN: 978-3-322-80238-5 , 978-3-528-03206-7 , 978-3-322-80236-1
ISSN: 0179-2156
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Algebraische Geometrie (Hertling 2005-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item